Liming Ge

PROFESSOR
Phone: (603) 862-1755
Office: Mathematics & Statistics, Kingsbury Hall Rm W334, Durham, NH 03824
Liming Ge Mathematics Faculty

Education

  • Ph.D., Mathematics, University of Pennsylvania
  • M.S., Mathematics, Qufu Normal University
  • B.S., Mathematics, Beijing University

Courses Taught

  • MATH 528: Multidimensional Calculus
  • MATH 761: Abstract Algebra
  • MATH 767: One-Dimensional Real Analysis
  • MATH 973: Top/Operator Theory

Selected Publications

Ge, L., & Shen, J. (2011). Freeness and matrix decompositions. Science China Mathematics, 54(11), 2309-2327. doi:10.1007/s11425-011-4323-5

Ge, L., & Shen, J. (2000). Free entropy and property T factors. Proceedings of the National Academy of Sciences, 97(18), 9881-9885. doi:10.1073/pnas.97.18.9881

Most Cited Publications